Orbits of real forms in complex flag manifolds
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 9 (2010) no. 1, pp. 69-109
Cet article a éte moissonné depuis la source Numdam
We investigate the CR geometry of the orbits of a real form of a complex semisimple Lie group in a complex flag manifold . We are mainly concerned with finite type and holomorphic nondegeneracy conditions, canonical -equivariant and Mostow fibrations, and topological properties of the orbits.
Classification :
53C30, 14M15, 17B20, 32V05, 32V35, 32V40, 57T20
Affiliations des auteurs :
Altomani, Andrea 1 ; Medori, Costantino 2 ; Nacinovich, Mauro 3
@article{ASNSP_2010_5_9_1_69_0,
author = {Altomani, Andrea and Medori, Costantino and Nacinovich, Mauro},
title = {Orbits of real forms in complex flag manifolds},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {69--109},
year = {2010},
publisher = {Scuola Normale Superiore, Pisa},
volume = {Ser. 5, 9},
number = {1},
mrnumber = {2668874},
zbl = {1198.53051},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_2010_5_9_1_69_0/}
}
TY - JOUR AU - Altomani, Andrea AU - Medori, Costantino AU - Nacinovich, Mauro TI - Orbits of real forms in complex flag manifolds JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 2010 SP - 69 EP - 109 VL - 9 IS - 1 PB - Scuola Normale Superiore, Pisa UR - http://geodesic.mathdoc.fr/item/ASNSP_2010_5_9_1_69_0/ LA - en ID - ASNSP_2010_5_9_1_69_0 ER -
%0 Journal Article %A Altomani, Andrea %A Medori, Costantino %A Nacinovich, Mauro %T Orbits of real forms in complex flag manifolds %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 2010 %P 69-109 %V 9 %N 1 %I Scuola Normale Superiore, Pisa %U http://geodesic.mathdoc.fr/item/ASNSP_2010_5_9_1_69_0/ %G en %F ASNSP_2010_5_9_1_69_0
Altomani, Andrea; Medori, Costantino; Nacinovich, Mauro. Orbits of real forms in complex flag manifolds. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 9 (2010) no. 1, pp. 69-109. http://geodesic.mathdoc.fr/item/ASNSP_2010_5_9_1_69_0/